Translator Disclaimer
2005 NOTES ON THE SCHUR-CONVEXITY OF THE EXTENDED MEAN VALUES
Feng Qi, József Sándor, Sever S. Dragomir, Anthony Sofo
Taiwanese J. Math. 9(3): 411-420 (2005). DOI: 10.11650/twjm/1500407849

Abstract

In this article, the Schur-convexities of the weighted arithmetic mean of function and the extended mean values are proved. Moreover, some inequalities involving the arithmetic mean, the harmonic mean, the logarithmic mean, and comparison between the extended mean values and the generalized weighted mean with two parameters and constant weight are obtained.

Citation

Download Citation

Feng Qi. József Sándor. Sever S. Dragomir. Anthony Sofo. "NOTES ON THE SCHUR-CONVEXITY OF THE EXTENDED MEAN VALUES." Taiwanese J. Math. 9 (3) 411 - 420, 2005. https://doi.org/10.11650/twjm/1500407849

Information

Published: 2005
First available in Project Euclid: 18 July 2017

zbMATH: 1086.26008
MathSciNet: MR2162886
Digital Object Identifier: 10.11650/twjm/1500407849

Subjects:
Primary: 26B25, 26D07, 26D20

Rights: Copyright © 2005 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.9 • No. 3 • 2005
Back to Top